# SDR CA060307002

- Difficulty date: March 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3444 · Ground Proximity System
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Faulty
- Part time: 5,497 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE (AIR/GROUND) LIGHT ON THE CAWS PANEL ILLUMINATED. UPON TOUCHDOWN, THE LIGHT WENT OUT.  INVESTIGATION REVEALED A FAULTY LT GROUND PROXIMITY SWITCH. THE SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060307002)
